# SDR QXEA200501860

- Difficulty date: December 28, 2005
- Submitted: January 5, 2006
- Operation: Air carrier
- Aircraft: N416QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4083
- Aircraft time: 5,554 hours, 5,285 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Part number: 85311799101
- Condition: Broken
- Location: Interphone
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

YEG FLIGHT 2319: GROUND SERVICE INTERPHONE COVER DOOR ON NOSE OF AIRCRAFT WAS BROKEN WHEN THE CART WAS DRIVEN AWAY WITH THE CORD STILL PLUGGED IN. MAINTENANCE PLACED ON CDL 52-2, RSI 347487. INSPECTED GROUND INTERPHONE SERVICE DOOR AREA AND DEFECTS/DAMAGE FOUND. INSTALLED NEW COVER DOOR AS REQUIRED. OPS CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
